guys I'm been using tramadol capsule 50mg twice a day for my pain reliever for almost 10 months, is it safe to our liver? please feel free to comment.
Hi jonas.... I hope you are well!
Firstly, your post is probably best for the doctor who put you on the tramadol.
The only advice I or anyone else would be able to give is the fact that any long term use of medication as effects on our body - including our liver which is the main process unit for removal of toxins, if you have a generally relatively health liver i should think it would be fine, however there are many other side effects to worry about like psychological dependance on the drug.
If you are worried maybe a follow up visit to your doc is in order :D
My son has been on tramadol for two months now, since he left the rehab center and during this past month at home. When he went for a follow up visit with his neurosurgeon, the doctor was appalled at all the meds the neurologist at the rehab center had started my son on. (Tramadol included) Although my son has never had never had seizures before, he told me that it has been known to induce seizures in some patients. I felt like it was the lesser of evils as far as pain meds go because it is non-narcotic but since then we have begun weening him off meds and he has shown drastic improvement and not even needed anything for pain. It has only been a week and a half but I am happy about his progress. My son is 16 6'1" and was taking 50 mg four times a day.
I agree with Jazz about talking to your dr. I hope everything works out for you and wish you the best.
thanks for the comments guys…